Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Sensory hearing loss induced by isepamicin in a capd related peritonitis patient

  • At: 2004 FIP Congress in New Orleans (USA)
  • Type: Poster
  • By: LIU, Hui-Wen (Mackay Memorial Hospital, Pharmacy Department, Taipei, China Taiwan)
  • Co-author(s): Lin (Mackay Memorial Hospital, China Taiwan)
    Chiou (Mackay Memorial Hospital, China Taiwan)
    Wang (Mackay Memorial Hospital, TAIPEI, China Taiwan)
  • Abstract:

    Introduction: We describe a patient who became deaf after a long-term antibiotic therapy. Method: A 32-year-old male patient suffered from polycystic kidney disease with ESRD and he has undergone CAPD for 8 years. He complained of abdominal pain and fever, and his dialysate was turbid. He was admitted to our hospital, CAPD-related peritonitis was

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses